# SDR USAA2012091000027

- Difficulty date: August 29, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - CRACK ON FUSELAGE FRAME AT BS 500D, S8L.  REPAIRED FUSELAGE FRAME AT BS 500D, S8L IAW TYPICAL REPAIR TR737-5310-10-0287.
